# SDR FDEA200908183045

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MIDFLAP LWR SURFACE WBL 85 HAS ELONGATED FASTENER HOLE.  EVALUATED FASTENER HOLE FOUND TO BE OUT OF LIMITS IAW SRM 57-50-01.  CUT-OUT DAMAGED AREA APPROX 1 INCH X .5 INCH IAW SRM 57-50-4 FIG 3 FAB REPAIR DOUBLER FROM   2024T3 .125 PO NR 290757Y DIM 13 INCH X 11.5 IAW SRM 57-50-04 FIG 3 TREATED AND   PRIMED IAW SRM 51-10-2 AND INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 57-50-4.
